# SDR UF6A970302

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 201087001
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5705 - LEFT LANDING GEAR FAILED TO INDICATE UP AND LOCKED POSITION AFTER TAKEOFF.  MAINTENANCE CLEANED AND LUBED UPLOCK MICROSWITCH.  PERFORMED GEAR SWING SYSTEM.  OPS CHECK GOOD. (X)
